Choroby wewnętrzne i chirurgiczne: układ krążenia i oddechowy: karta pracy z odpowiedziami
Darmowa karta pracy do druku – Choroby wewnętrzne i chirurgiczne: układ krążenia i oddechowy: 8 zadań od łatwych do poziomu egzaminu, z kluczem odpowiedzi. Wydrukuj ją lub zapisz jako PDF.
Dla nauczycieli: można bezpłatnie drukować, kopiować i używać na zajęciach. Każdy nowy arkusz ma nowe wartości i własny klucz odpowiedzi. Będziemy wdzięczni za link do ExamProblems na stronie kursu.
Imię: ____________________ Data: ____________
1.Łatwy
What is the normal range for arterial PaCO₂?
AAbout 10–13 kPa (75–100 mmHg)
BAbout 1,0–2,0 kPa (8–15 mmHg)
CAbout 8,0–9,0 kPa (60–68 mmHg)
DAbout 4,7–6,0 kPa (35–45 mmHg)
2.Łatwy
Jaki jest zwykły docelowy zakres INR u pacjenta przyjmującego warfarynę z powodu migotania przedsionków?
A1,0–1,5
B0,5–1,0
C4,0–5,0
D2,0–3,0
3.Łatwy
Which electrolyte do ACE inhibitors commonly raise?
ACalcium
BMagnesium
CPotassium
DSodium
4.Średni
A patient taking simvastatin drinks a large glass of grapefruit juice every morning. Why is this a concern?
AIt turns the statin into a blood thinner
BIt causes the cholesterol level to rise sharply
CIt raises statin levels and the risk of muscle damage
DIt stops the statin from being absorbed from the gut at all
5.Średni
Pacjent z tachykardią nadkomorową ma otrzymać dożylnie adenozynę. O czym pielęgniarka powinna go uprzedzić?
AO bólu głowy trwającym kilka dni po podaniu
BO krótkotrwałym zaczerwienieniu lub ucisku w klatce piersiowej i kilkusekundowej przerwie w pracy serca
CO kilkugodzinnej senności, bełkotliwej mowie i splątaniu po podaniu
DO piekącym bólu wzdłuż żyły ramienia przez około tydzień
6.Średni
A woman had lymph nodes removed from her left armpit for breast cancer. Which advice helps reduce the risk of lymphoedema?
AApply tight jewellery to the left wrist
BUse only the left arm for heavy lifting to build up its muscles
CAvoid BP cuffs and injections on the left arm where possible
DKeep the left arm hanging down and as still as possible all day
7.Trudny
A ventilated patient suddenly desaturates to 82%. The cause is not obvious and the ventilator alarms are sounding. What should the nurse do first?
AChange the ventilator settings to a higher rate
BSilence the alarm and wait for the result of the next routine blood gas
CIncrease the sedation and watch the monitor for the next half hour
DDisconnect and hand-ventilate with 100% oxygen while calling for help
8.Trudny
During tracheal suctioning, a patient's heart rate drops from 88/min to 48/min. What should the nurse do?
AIncrease the suction pressure to finish faster
BGive a dose of atropine without a prescription
CContinue suctioning until the airway is completely clear
DStop suctioning, give oxygen and monitor the patient
Klucz odpowiedzi
1. D · About 4,7–6,0 kPa (35–45 mmHg)
2. D · 2,0–3,0
3. C · Potassium
4. C · It raises statin levels and the risk of muscle damage
5. B · O krótkotrwałym zaczerwienieniu lub ucisku w klatce piersiowej i kilkusekundowej przerwie w pracy serca
6. C · Avoid BP cuffs and injections on the left arm where possible
7. D · Disconnect and hand-ventilate with 100% oxygen while calling for help
8. D · Stop suctioning, give oxygen and monitor the patient
Pełne rozwiązania krok po kroku: ćwicz ten temat na examproblems.com.